MathSciNet Relay Station
MathSciNet bibliographic data
MR1079012 65M12 (65M70)
de Frutos, J.; Ortega, T.; Sanz-Serna, J. M. Pseudospectral method for the "good'' Boussinesq equation. Math. Comp. 57 (1991), no. 195, 109–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement